# SDR 98ZZZX1503

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1564T1005
- Condition: Failed
- Location: Nr 2 Eng Control
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF, RPM WARNING LIGHT, ATTEMPTED TO BEEP ENGINES DOWN - ONLY NR 1 RESPONDED.  RETURNED AND EMERGENCY LANDING MADE.  FOUND NR 2 ACTUATOR INOPERABLE.  PARTS ON ORDER.
